Panadol Extra Soluble Tablets Pack of 24

Panadol Extra Soluble Tablets Pack of 24

£4.99
Save: £1.00 (RRP: £5.99)

Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Description

Panadol Extra Soluble Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.When you’ve got a headache, Panadol Extra Soluble can deliver powerful, effective relief. And it’s gentle on your stomach too.

Directions

The tablets must be dissolved in water before taking.

Adults and children over 16: Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12 - 15: Give 1 tablet dissolved in water, up to 4 times daily. Do not give more frequently than every 4 hours. Maximum 4 tablets in 24 hours.

Do not give to children under 12 years of age.

Warnings

Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.

If you have liver or kidney disease, talk to your doctor before taking paracetamol.

Do not exceed the stated dose.

Due to the caffeine content of this product it should not be used if you are pregnant or breastfeeding.

Ingredients

Each effervescent tablet contains the active ingredients: Paracetamol 500mg and Caffeine 65mg.

Sodium content 427mg per tablet.

Also includes Sorbitol (E420).

Customer reviews

This product has not yet been reviewed.

Write a review

You may also like